# SDR ACE020507

- Difficulty date: February 5, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 48,059 hours, 41,696 cycles
- Engine: Pwa PT6A65*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1333890311
- Part serial: B998019
- Condition: Ruptured
- Location: Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT FUEL PRESSURE ILLUMINATED WHEN RT STANDBY PUMP NOT ON, REPLACED FAILED LOW PSI PUMP DUE FUEL LEAKING FROM DIAPHRAGM.
